Zeros of Rankin–Selberg L-functions in families

Peter Humphries, Jesse Thorner

Research output: Contribution to journalArticlepeer-review


Let Fn be the set of all cuspidal automorphic representations π of GLn with unitary central character over a number field F. We prove the first unconditional zero density estimate for the set S = {L(s, π × π): π ∈ Fn} of Rankin–Selberg L-functions, where π ∈ Fn is fixed.

Original languageEnglish (US)
Pages (from-to)1041-1072
Number of pages32
JournalCompositio Mathematica
Issue number5
StatePublished - Apr 3 2024


  • Rankin–Selberg L-functions
  • automorphic forms
  • subconvexity
  • zero density estimate

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Zeros of Rankin–Selberg L-functions in families'. Together they form a unique fingerprint.

Cite this